Escape path complexity and its context dependency in Pacific blue-eyes (Pseudomugil signifer)

Herbert-Read, JE, Ward, AJW, Sumpter, DJT et al. (1 more author) (2017) Escape path complexity and its context dependency in Pacific blue-eyes (Pseudomugil signifer). Journal of Experimental Biology, 220 (11). pp. 2076-2081. ISSN 0022-0949

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017, the Author(s). Published by The Company of Biologists Ltd http://www.biologists.com/user-licence-1-1/. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 1 June 2017
  • Accepted: 21 March 2017
  • Published (online): 27 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Apr 2017 11:19
Last Modified: 27 Mar 2018 00:39
Published Version: https://doi.org/10.1242/jeb.154534
Status: Published
Publisher: Company of Biologists
Identification Number: https://doi.org/10.1242/jeb.154534

Share / Export

Statistics